PDA

View Full Version : Can some one help me with these questions. my test is tommor



Asclepius1
03-09-2005, 12:15 PM
) 45 yo female says that her feet feel hot. THe skin of feet are pink, dry and hot. Which of the following fibers are disrupted?A) autonomic afferentB) postganglionic sympatheticC) preganglionic parasympatheticD) somatic cutanoeous afferent

2) 53 yo female with Type II DM well controlled with a oral hypoglycemic agents comes to the doctor because of a 2wk history of swelling in her knee. She tells the doctor the knees very stiff when she awakens in the morning and at bedtime. Pain stiffness worsens with exertion. Low dose Ibuprofen results in incomplete relief. WHihc of the following explanations why a larger dose of ibuprofen is more appropriate.
A) the antiinflammatory dose is relatvely twice the analgesic doseB) the drug is excreted at a fast rate because of renal complications of Dibetes MellitusC) increasing the dose extends the half life of drugD) menopausal womaen metabolizing the drug ar faster rates than premenopausal women.E) oral hypoglycemics interfere with protein binding of ibuprofen.
I was thinking A or C??
3) H. Influenza vaccine. Improved by the conjugation of capsular polysaccharide to several proteins. why does this conjugation improve immunogenecity?A) CD4+T lymphocytes are activatedB) cytotoxic T lymphocytes responses are increasedC) Direct activation of B lymphocytes by the vaccine is increasedD) nonimmune clearence of the vaccine is decreasedE) phagocytosis of vaccine is increased
4) 20 yo female develops severe pain and erythema over sun exposed skin and large bullae over her shoulder while vacationing in FLorida. Skin testing results in major positive rxns to methylparaben which is often used in prescription medications. A sunscreen containg which of the following is Contraindicated in the patient?A) axobenzaneB) benzophenonesC) c innamatesD) p-aminobenzoic acid estersE) salicyates


5) 50 yo female has myalgia, nervousness and pounding heart, difficulty falling asleep and decreased appetite. she had a thyroidectomy 6 months ago and is taking levothyroxine. Pulse is 120/min and BP is 140/70. Serum TSH is 0.1 uU/mL. what is appropriate therapy.
A) Add diazepam to regimenB) add fluoxetine to regimenC) add imiprimaine to regimenD) add verampamil to regimenE) decrease dose of levothryroxineF) inc. dose of levothyroxine

Asclepius1
03-11-2005, 10:03 PM
my guess
1 B
2A
4D
5E

Asclepius1
05-17-2005, 04:08 PM
B A A D E







Copyright © 2003-2018 ValueMD, LLC. All rights reserved.